# SDR PLG32596DG6

- Difficulty date: March 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N347BE
- Make and model: Saab 340B
- Aircraft serial: 340B187
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: 7227105571
- Condition: Chafed
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PSM - DURING ROUTINE C-CHECK INSPECTION, CHAFING WAS FOUND ON LEFT INBOARD RUDDER CABLE OF DUAL CABLE RUN IN CIRCUIT 1.  CABLE ASSEMBLY WAS REPLACED AND RIGGED IAW SAAB AMM CH 27.  (M)
